# SDR IPXA202501154140

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,563 hours, 20,669 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**ATB** **SDR FILED OPEN** APU FAULT CLIMBING THROUGH 15,000Â€™.  DID NOT RESTART PER QRH PROCEDURE.
